Journal of Applied Mathematics

Multiplicity of Positive Solutions for a Singular Second-Order Three-Point Boundary Value Problem with a Parameter

Jian Liu, Hanying Feng, and Xingfang Feng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the following second-order three-point boundary value problem u t + β 2 u t + λ q t f t , u t = 0 , t 0   ,   1 , u 0 = 0 , u ( 1 ) = δ u ( η ) , where β ( 0 , π / 2 ) , δ > 0 , η ( 0,1 ) , and λ is a positive parameter. First, Green’s function for the associated linear boundary value problem is constructed, and then some useful properties of Green’s function are obtained. Finally, existence, multiplicity, and nonexistence results for positive solutions are derived in terms of different values of λ by means of the fixed point index theory.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 603203, 8 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305967

Digital Object Identifier
doi:10.1155/2014/603203

Mathematical Reviews number (MathSciNet)
MR3251583

Citation

Liu, Jian; Feng, Hanying; Feng, Xingfang. Multiplicity of Positive Solutions for a Singular Second-Order Three-Point Boundary Value Problem with a Parameter. J. Appl. Math. 2014 (2014), Article ID 603203, 8 pages. doi:10.1155/2014/603203. https://projecteuclid.org/euclid.jam/1425305967


Export citation